# SDR YENA2024110501424

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A321-271N
- Aircraft serial: 03381
- Aircraft time: 60,803 hours, 21,655 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1379, DCA-FLL. 'F3 & F4 SMELLED AN ODOR IN THE AFT GALLY ON TAXI AND TAKEOFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR ORIGINATION FROM APU BLEED SYST. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE. '
